EconPapers    
Economics at your fingertips  
 

SEMIPARAMETRIC MULTIVARIATE VOLATILITY MODELS

Christian Hafner () and Jeroen Rombouts ()

Econometric Theory, 2007, vol. 23, issue 02, 251-280

Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (30) Track citations by RSS feed

Downloads: (external link)
https://journals.cambridge.org/abstract_S0266466607070119 link to article abstract page (text/html)

Related works:
Working Paper: Semiparametric multivariate volatility models (2004) Downloads
Working Paper: Semiparametric multivariate volatility models (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:23:y:2007:i:02:p:251-280_07

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

 
Page updated 2019-07-22
Handle: RePEc:cup:etheor:v:23:y:2007:i:02:p:251-280_07